# SDR SWAA2019020829389

- Difficulty date: January 18, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK FASTENER HOLES AND AT TIE DOWN POINTS CORRODED BETWEEN BS 727+4 TO BS 886, LBL 17.24.  R&R CARGO TRACK PER SRM & DWG.
